# SDR UALA2012041902336

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 61,124 hours, 21,665 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM STA 324 RBL 37.  MAJOR REPAIR ACCOMPLISHED.  TRIMMED OUT UPPER CHORD AND INSTALLED REPAIR PARTS PER ECRA 5310-05474, NEED TO ACCOMPLISH PERMANENT REPAIR ON OR BEFORE 12 MONTHS, CONTACT PLANNING AFTER 10 MO BUT BEFORE 11 MO FOR PERM REPAIR.
